# SDR AALA20161129014

- Difficulty date: November 23, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 72,755 hours, 11,406 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. F1 LAVATORY B/C SMOKE ALARM SOUNDED AND WAS RESET BY CABIN CREW TWICE WITH NO SMOKE OR FIRE OBSERVED. REMOVED AND REPLACED F1 SMOKE DETECTOR AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK IAW AMM 26-13-01.
